Liouville-type theorems for foliations with complex leaves  [ Théorèmes du type Liouville pour feuilletages avec feuilles complexes ]
Annales de l'Institut Fourier, Tome 60 (2010) no. 2, pp. 711-725.

Dans cet article nous considérons différentes questions relatives à la structure du feuilletage de certaines sous-variétés S n , en particulier les variétés Levi-plates. Comme schéma général, on suppose que S est bornée le long d’une coordonnée (ou d’un sous-ensemble des coordonnées), et on montre que les feuilles complexes de son feuilletage sont des plans.

In this paper we discuss various problems regarding the structure of the foliation of some foliated submanifolds S of n , in particular Levi flat ones. As a general scheme, we suppose that S is bounded along a coordinate (or a subset of coordinates), and prove that the complex leaves of its foliation are planes.

Reçu le : 2008-05-13
Révisé le : 2009-04-20
Accepté le : 2009-06-05
DOI : https://doi.org/10.5802/aif.2537
Classification : 32V40
Mots clés: sous-variétés Levi-plates, Théorème de Liouville, multifonctions analytiques
@article{AIF_2010__60_2_711_0,
     author = {Della Sala, Giuseppe},
     title = {Liouville-type theorems for foliations with complex leaves},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {2},
     year = {2010},
     pages = {711-725},
     doi = {10.5802/aif.2537},
     zbl = {1194.32026},
     mrnumber = {2667791},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2010__60_2_711_0/}
}
Della Sala, Giuseppe. Liouville-type theorems for foliations with complex leaves. Annales de l'Institut Fourier, Tome 60 (2010) no. 2, pp. 711-725. doi : 10.5802/aif.2537. https://aif.centre-mersenne.org/item/AIF_2010__60_2_711_0/

[1] Barrett, D. E.; Fornæss, J. E. On the smoothness of Levi-foliations, Publ. Mat., Tome 32 (1988) no. 2, pp. 171-177 | MR 975896 | Zbl 0663.32014

[2] Barrett, David E.; Inaba, Takashi On the topology of compact smooth three-dimensional Levi-flat hypersurfaces, J. Geom. Anal., Tome 2 (1992) no. 6, pp. 489-497 | MR 1189041 | Zbl 0762.32014

[3] Bryant, Robert L. Levi-flat minimal hypersurfaces in two-dimensional complex space forms, Lie groups, geometric structures and differential equations—one hundred years after Sophus Lie (Kyoto/Nara, 1999) (Adv. Stud. Pure Math.) Tome 37, Math. Soc. Japan, Tokyo, 2002, pp. 1-44 | MR 1980895 | Zbl 1075.53524

[4] Fornaess, John Erik; Stout, Edgar Lee Polydiscs in complex manifolds, Math. Ann., Tome 227 (1977) no. 2, pp. 145-153 | Article | MR 435441 | Zbl 0331.32007

[5] Lins Neto, Alcides A note on projective Levi flats and minimal sets of algebraic foliations, Ann. Inst. Fourier (Grenoble), Tome 49 (1999) no. 4, pp. 1369-1385 | Article | Numdam | MR 1703092 | Zbl 0963.32022

[6] Lupacciolu, Guido; Tomassini, Giuseppe An extension theorem for CR-functions, Ann. Mat. Pura Appl. (4), Tome 137 (1984), pp. 257-263 | Article | MR 772261 | Zbl 0569.32009

[7] Ohsawa, Takeo On the Levi-flats in complex tori of dimension two, Publ. Res. Inst. Math. Sci., Tome 42 (2006) no. 2, pp. 361-377 | Article | MR 2250063 | Zbl 1141.32016

[8] Oka, Kiyosi Note sur les familles de fonctions analytiques multiformes, J. Sci. Hiroshima Univ. Ser. A, Tome 4 (1934), pp. 93-98 | Zbl 0011.31403

[9] Pugh, Charles C. The Morse-Sard theorem with mixed differentiability, Indiana Univ. Math. J., Tome 40 (1991) no. 4, pp. 1387-1396 | Article | MR 1142720 | Zbl 0791.58022

[10] Ransford, Thomas A new approach to analytic multifunctions, Set-Valued Anal., Tome 7 (1999) no. 2, pp. 159-194 | Article | MR 1716030 | Zbl 0994.30029

[11] Shcherbina, N. V. On the polynomial hull of a graph, Indiana Univ. Math. J., Tome 42 (1993) no. 2, pp. 477-503 | Article | MR 1237056 | Zbl 0798.32026

[12] Siu, Yum-Tong Nonexistence of smooth Levi-flat hypersurfaces in complex projective spaces of dimension 3, Ann. of Math. (2), Tome 151 (2000) no. 3, pp. 1217-1243 | Article | MR 1779568 | Zbl 0980.53065

[13] Slodkowski, Zbigniew Analytic set-valued functions and spectra, Math. Ann., Tome 256 (1981) no. 3, pp. 363-386 | Article | MR 626955 | Zbl 0452.46028

[14] Stolzenberg, Gabriel Uniform approximation on smooth curves, Acta Math., Tome 115 (1966), pp. 185-198 | Article | MR 192080 | Zbl 0143.30005